Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Bulletin of the Polish Academy of Sciences Technical Sciences

The Journal of Polish Academy of Sciences

6 Issues per year


IMPACT FACTOR 2016: 1.156
5-year IMPACT FACTOR: 1.238

CiteScore 2016: 1.50

SCImago Journal Rank (SJR) 2016: 0.457
Source Normalized Impact per Paper (SNIP) 2016: 1.239

Open Access
Online
ISSN
2300-1917
See all formats and pricing
More options …
Volume 62, Issue 2

Issues

Controllability, reachability and minimum energy control of fractional discrete-time linear systems with multiple delays in state

M. Busłowicz
Published Online: 2014-06-13 | DOI: https://doi.org/10.2478/bpasts-2014-0023

Abstract

In the paper the problems of controllability, reachability and minimum energy control of a fractional discrete-time linear system with delays in state are addressed. A general form of solution of the state equation of the system is given and necessary and sufficient conditions for controllability, reachability and minimum energy control are established. The problems are considered for systems with unbounded and bounded inputs. The considerations are illustrated by numerical examples. Influence of a value of the fractional order on an optimal value of the performance index of the minimum energy control is examined on an example.

Keywords: linear systems; fractional; discrete-time; time-delay; controllability; reachability; minimum energy control

References

  • [1] R.E. Kalman, “On the general theory of control systems”, Proc. 1st IFAC Congress Automatic Control 1, 481-492 (1960).Google Scholar

  • [2] J. Klamka, Controllability of Dynamical Systems, Kluwer Academic Publ., Dordrecht, 1991.Google Scholar

  • [3] A. Świerniak and J. Klamka, “Controllability of a model of treatment response to combined anticancer therapy, Proc. Fifth Int. Conf. on Bioinformatics, Biocomputational Systems and Biotechnologies 1, 23-29 (2013).Google Scholar

  • [4] Y.Y. Liu, J.J. Slotine, and A.L. Barabasi, “Controllability of complex networks”, Nature 473, 167-173 (2011).Google Scholar

  • [5] T. Kaczorek, “Fractional positive continuous-time systems and their reachability”, Int. J. Appl. Math. Comput. Sci. 18 (2), 223-228 (2008).Web of ScienceGoogle Scholar

  • [6] S. Guermach, S. Djennoune, and M. Bettayeb, “Controllability and observability of linear discrete-time fractional-order systems”, Int. J. Appl. Math. Comput. Sci. 18 (2), 213-222 (2008).Web of ScienceGoogle Scholar

  • [7] W. Trzasko, “Reachability and controllability of positive fractional discrete-time systems with delay”, J. Automation, Mobile Robotics & Intelligent Systems 2 (3), 43-47 (2008).Google Scholar

  • [8] J. Klamka, “Controllability and minimum energy control problem of infinite dimensional fractional discrete-time systems with delays”, Proc. First Asian Conf. on Intelligent Information and Database Systems 1, 398-403 (2009).Google Scholar

  • [9] J. Klamka, “Controllability and minimum energy control problem of fractional discrete-time systems”, in New Trends in Nanotechnology and Fractional Calculus Applications, ed. D. Baleanu, pp. 503-509, Springer, New York, 2010.Google Scholar

  • [10] J. Klamka, “Local controllability of fractional discrete-time nonlinear systems with delay in control”, in Advances in Control Theory and Automation, eds.: M. Busłowicz and K. Malinowski, pp. 25-34, Printing House of Białystok University of Technology, Białystok, 2012.Google Scholar

  • [11] K. Balachandran, J.Y. Park, and J.J. Trujillo, “Controllability of nonlinear fractional dynamical systems”, Nonlinear Analysis: Theory, Methods & Applications 75 (4), 1919-1926 (2012).Web of ScienceGoogle Scholar

  • [12] D. Mozyrska and E. Pawłuszewicz, “Local controllability of nonlinear discrete-time fractional order systems”, Bull. Pol. Ac.: Tech. 61 (1), 251-256 (2013).Google Scholar

  • [13] T. Guendouzi and I. Hamada, “Global relative controllability of fractional stochastic dynamical systems with distributed delays in control”, Bol. Soc. Paran. Mat. 32 (2), 55-71 (2014).Google Scholar

  • [14] J. Klamka, “Controllability of dynamical systems. A survey”, Bull. Pol. Ac.: Tech. 61 (2), 335-342 (2013).Google Scholar

  • [15] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.Google Scholar

  • [16] C.A. Monje, Y.Q. Chen, B.M. Vinagre, D. Xue, and V. Feliu- Batlle, Fractional-order Systems and Controls Fundamentals and Applications, Springer, London, 2010.Google Scholar

  • [17] T. Kaczorek, Selected Problems of Fractional Systems Theory, Springer, Berlin, 2011.Google Scholar

  • [18] A. Dzieliński, D. Sierociuk, and G. Sarwas, “Some applications of fractional order calculus”, Bull. Pol. Ac.: Tech. 58 (4), 583-592 (2010).Google Scholar

  • [19] Y. Luo and Y-Q. Chen, Fractional Order Motion Controls, John Wiley & Sons Ltd, Chichester, 2013.Google Scholar

  • [20] A. Dzieliński and D. Sierociuk, “Stability of discrete fractional order state-space systems”, J. Vibration and Control 14, 1543-1556 (2008).Google Scholar

  • [21] M. Busłowicz and T. Kaczorek, “Simple conditions for practical stability of linear positive fractional discrete-time linear systems”, Int. J. Appl. Math. Comput. Sci. 19 (2), 263-269 (2009).Web of ScienceGoogle Scholar

  • [22] P. Ostalczyk, “Equivalent descriptions of a discrete-time fractional-order linear system and its stability domains. Int. J. Appl. Math. Comput. Sci. 22 (3), 533-538 (2012).Web of ScienceGoogle Scholar

  • [23] R. Stanisławski and K. J. Latawiec, “Stability analysis for discrete-time fractional-order LTI state-space systems. Part I: New necessary and sufficient conditions for asymptotic stability”, Bull. Pol. Ac.: Tech. 61 (2), 353-361 (2013).Web of ScienceGoogle Scholar

  • [24] M. Busłowicz and A. Ruszewski, “Necessary and sufficient conditions for stability of fractional discrete-time linear statespace systems”, Bull. Pol. Ac.: Tech. 61 (4), 353-361 (2013).Google Scholar

  • [25] J. Klamka, “Relative controllability and minimum energy control of linear systems with distributed delays in control”, IEEE Trans. on. Automatic Control AC-21 (4), 594-595 (1976).Google Scholar

  • [26] J. Klamka, “Minimum energy control of discrete systems with delays in control”, Int. J. Control 26 (5), 737-744 (1977).Google Scholar

  • [27] J. Klamka, “Minimum energy control of 2D systems in Hilbert spaces”, Systems Science 9 (1-2), 33-42 (1983).Google Scholar

  • [28] T. Kaczorek and J. Klamka, “Minimum energy control of 2D linear systems with variable coefficients”, Int. J. Control 44 (3), 645-650 (1986).CrossrefGoogle Scholar

  • [29] J. Klamka, “Stochastic controllability and minimum energy control of systems with multiple delays in control, Applied Mathematics and Computation 206 (2), 704-715 (2008).Web of ScienceGoogle Scholar

  • [30] M. Busłowicz and T. Kaczorek, “Reachability and minimum energy control of positive linear discrete-time systems with multiple delays in state and control”, Measurement Automation and Monitoring 53 (10), 40-45 (2007).Google Scholar

  • [31] T. Kaczorek, “Minimum energy control problem of positive fractional discrete-time systems”, Proc. 22ndEur. Conf. on Modeling and Simulation 1, CD-ROM (2008).Google Scholar

  • [32] T. Kaczorek, “Minimum energy control of fractional positive continuous-time linear systems with bounded inputs”, Int. J. Appl. Math. Comput. Sci. 24, (2014), (to be published).Google Scholar

  • [33] T. Kaczorek T, “Minimum energy control of fractional positive continuous-time linear systems”, Proc. 18th Int. Conf. Methods and Models in Automation and Robotics 1, 622-626 (2013).Google Scholar

  • [34] T. Kaczorek, “An extension of Klamka’s method of minimum energy control to fractional positive discrete-time linear systems with bounded inputs”, Bull. Pol. Ac.: Tech. 62 (2), (2014), (to be published).Google Scholar

  • [35] T. Kaczorek, private communications. Google Scholar

About the article

Published Online: 2014-06-13

Published in Print: 2014-06-01


Citation Information: Bulletin of the Polish Academy of Sciences Technical Sciences, Volume 62, Issue 2, Pages 233–239, ISSN (Online) 2300-1917, DOI: https://doi.org/10.2478/bpasts-2014-0023.

Export Citation

© Bulletin of the Polish Academy of Sciences. Technical Sciences. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tadeusz Kaczorek
International Journal of Applied Mathematics and Computer Science, 2015, Volume 25, Number 3

Comments (0)

Please log in or register to comment.
Log in